# SDR ASAA2024050949962

- Difficulty date: May 9, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571017
- Condition: Corroded
- Location: Bs 996 Rbl 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT RBL 40 STA 996 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SUPPORT IAW B737-800 SRM 51-40-02-0G-0W 1 O .050 R .028 L 1 D .022.
